# SDR 2021FA0000236

- Difficulty date: August 19, 2021
- Submitted: August 19, 2021
- Operation: General aviation
- Aircraft: N587NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15390
- Aircraft time: 11,990 hours, 10,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOISTURE/CORROSION ON FLOOR STRUCTURE.    PERFORMED NITTO 11611MB TAPE INSTALLATION (MAJOR ALTERATION)I/A/W PSA T.O 53-079-001-17 AND FFA FORM 8110-3 TP U9-0229 REV A DATED 5/23/2018. FOR DETAILS SEE AAR W/O 1019553 1000-0076.
